HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On Closability of Differential Operators Acting in Vector-valued L2-Functions in Fock Spaces

Files in This Item:
OnClosability.pdf75.63 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/86404

Title: On Closability of Differential Operators Acting in Vector-valued L2-Functions in Fock Spaces
Authors: Aihara, Yuta1 Browse this author
Authors(alt): 相原, 祐太1
Keywords: Fock space
integration by parts formula
Q-space representation
Fréchet differentiation
Issue Date: 7-Dec-2018
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1119
Start Page: 1
End Page: 8
Abstract: Differential operators acting in a general class of L2-functions in Fock spaces with values in tensor products of separable Hilbert spaces are considered. Then, we prove that those operators are closable.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/72105
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University